# SDR DHL2002743516

- Difficulty date: November 16, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, UPPER RUDDER TAB LE SKIN CLOSE OUT IS CRACKED AND CORRODED.   REMOVED UPPER RUDDER TAB FOR ACCESS IAW B-727 M.M. 27-20-11.  REMOVED 6 DAMAGED SKINS, LOCATED, AND DRILLED NEW SKINS IAW B-727 SRM 55-40-2.  PARTS ALODINED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 51-30-2.  REINSTALLED TAB IAW B-727 M.M. 27-20-11.  INSTALLED UPPER RUDDED TAB IAW B-727 M.M. 27-20-11.  OPS CHECK GOOD IAW B-727 M.M. 27-20-0.
